MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number MPX5302-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report that blood leaked from the extension tubing set while in use could not be determined.Visual inspection of the customer-provided photos showed one new model mpx5302-c in its original packaging with customer indicators pointing to probable leak locations.The second photo showed one new model mp1000-c in its original packaging.The root cause of this failure was not identified as no product was returned and the customer provided photos were of different models.Patient demographics requested but not provided, however the customer stated that the patient was an adult patient.
 
Event or Problem Description
It was reported that blood leaked from the extension tubing set while in use on an adult patient.There were no adverse effects caused to the patient from the event.
 
Event or Problem Description
It was reported that blood leaked from the extension tubing set while in use on an adult patient.Although it was noted that there was a delay in treatment, it was also confirmed during follow up, that there was no patient harm or impact as a result of this event.
 
Additional Manufacturer Narrative
The customer¿s report that blood leaked from the extension tubing set while in use could not be determined.The reported set model mpx5302-c lot unknown was not received for evaluation.The root cause of this failure was not identified as no product was returned.

Brand Name
EXTENSION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9877190
Report Number9616066-2020-01052
Device Sequence Number3041100
Product Code FPA
UDI-Device Identifier10885403237232
UDI-Public10885403237232
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPX5302-C
Device Catalogue NumberMPX5302-C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRI TUBING, MP1000-C, TD (B)(6) 2020.